MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 3MM; HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 3MM; HEALING ABUTMENT
Model Number HC333
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the healing abutm does not seat correctly.The procedure was concluded by placing another screw.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: additional device information g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h6: adverse event problem h10: additional narrative one (1) heal collar 3.5x3.5, 3mm (hc333) was returned for investigation.Visual evaluation of the as returned product identified signs of use.Slight wear on threads.Functional testing to recreate the reported event; verified the healing collar disengages and seats as intended with an in-house implant.No malfunction.A pre-existing condition noted on the per was unknown bone density type.The reported device was located on an unknown tooth site (fdi) and was used for an unknown amount of time.The customer did not provide any pictures or x-rays.Dhr review was completed for the subject lot number (2021050441).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2021050441) for similar events and no other complaint was identified.Review completed utilizing keywords: does not seat.Therefore, based on the available information, healing collar malfunction did not occur, and the reported event was non-verifiable without return of all devices involved.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 3.5X3.5, 3MM
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15852843
Report Number0002023141-2022-02931
Device Sequence Number6449978
Product Code NHA
UDI-Device Identifier00889024014978
UDI-Public(01)00889024014978(17)260514(10)2021050441
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2026
Device Model NumberHC333
Device Catalogue NumberHC333
Device Lot Number2021050441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown